# SDR R61A2025120400522

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 36,947 hours, 27,308 cycles
- System (JASC): 2210 · Autopilot System
- Part: Ace
- Part number: 4153001005
- Part serial: 1088BD
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AP FAIL IN FLIGHT ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED OPS CHECK OF AUTOPILOT. PITCH TRIM FAIL IN FLIGHT ON APPROACH. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT. REMOVED AND REPLACED HS-ACE.
